MathSciNet Relay Station
MathSciNet bibliographic data
MR1121142 11F55 (11F66 22E45)
Murase, Atsushi; Sugano, Takashi Whittaker-Shintani functions on the symplectic group of Fourier-Jacobi type. Compositio Math. 79 (1991), no. 3, 321–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement